Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebraic functions with even monodromy


Authors: Michela Artebani and Gian Pietro Pirola
Journal: Proc. Amer. Math. Soc. 133 (2005), 331-341
MSC (2000): Primary 14H05; Secondary 14H30, 14H10.
Published electronically: September 16, 2004
MathSciNet review: 2093052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be a compact Riemann surface of genus $g$and $d\geq 12g+4$ be an integer. We show that $X$ admits meromorphic functions with monodromy group equal to the alternating group $A_d.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14H05, 14H30, 14H10.

Retrieve articles in all journals with MSC (2000): 14H05, 14H30, 14H10.


Additional Information

Michela Artebani
Affiliation: Dipartimento di Matematica “DIMA”, Universitá di Genova, via Dodecaneso 35, 16146 Genova, Italia
Address at time of publication: Dipartimento di Matematica “F. Casorati”, Universitá di Pavia, via Ferrata 1, 27100 Pavia, Italia
Email: artebani@dimat.unipv.it

Gian Pietro Pirola
Affiliation: Dipartimento di Matematica “F. Casorati”, Universitá di Pavia, via Ferrata 1, 27100 Pavia, Italia
Email: pirola@dimat.unipv.it

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07713-5
PII: S 0002-9939(04)07713-5
Keywords: Monodromy group, spin bundle, even monodromy.
Received by editor(s): April 17, 2003
Published electronically: September 16, 2004
Additional Notes: This work was partially supported by: 1) PRIN 2003: Spazi di moduli e teoria di Lie; 2) Gnsaga; 3) Far 2002 (PV): Varietá algebriche, calcolo algebrico, grafi orientati e topologici
Communicated by: Michael Stillman
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.